Prime

Type your tag names separated by a space and hit enter

A Case of Rocuronium-Induced Anaphylactic Shock in an Asthmatic Child.

Abstract

We experienced a case of anaphylactic shock in a young asthmatic child immediately after administering rocuronium during the induction of anesthesia. Because urticaria did not develop immediately after ventilation difficulty, we diagnosed and responded to asthma, rather than to anaphylactic shock. Correct and rapid response to anaphylactic is extremely important.

Links

  • Publisher Full Text
  • Authors+Show Affiliations

    ,

    Dental and Oral Medical Center, Kurume University School of Medicine, Kurume, Japan.

    ,

    Dental and Oral Medical Center, Kurume University School of Medicine, Kurume, Japan.

    ,

    Dental and Oral Medical Center, Kurume University School of Medicine, Kurume, Japan.

    Department of Anesthesiology, Kurume University School of Medicine, Kurume, Japan.

    Source

    Anesthesia progress 65:1 2018 pg 58-59

    Pub Type(s)

    Journal Article

    Language

    eng

    PubMed ID

    29509525